| Model Number |
MMT-7020A |
| Medical Device Problem Codes |
Difficult to Remove (1528); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/14/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Information received by medtronic indicated that needle was break during insertion.Customer stated that the introducer needle was hard to removed.No harm requiring medical intervention was reported.The sensor will not be returned for analysis.